# SDR QXEA2012083000935

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, INBD UPPER FLAP TRACK IS DAMAGED.  BLENDED OUT DAMAGE REF RD 8/4-57-1352.  REMAINING THICKNESS NOTED .174" CONFIRMED CRACK FREE CONDITION REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-1882.  PRIMED AND PAINTED IAW RD 8/4-57-1882.
